# SDR 2001F00703

- Difficulty date: April 16, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Engine: Tmeca ARRIEL2B
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 9550171990
- Part serial: 215
- Condition: Intermittent
- Location: Fuel System
- Part time: 227 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW FUEL PRESSURE SWITCH INTERMITTENT WARNING LIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
